# SDR U2RA201809280002

- Difficulty date: September 28, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 95,752 hours, 13,841 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Part number: 65B1142116
- Condition: Cracked
- Location: Rt Wlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LANDING GEAR INBOARD WHEEL WELL DOOR, FORWARD EDGE FOUND 1 EACH 1.2 INCH CRACK.  REPAIRED PER DRAWING 52-18298-1 REVISION NEW, DATED OCTOBER 08, 2018.
